# SDR GTIA2024070238207

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 22,335 hours, 9,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL ON DESENT AT 10,000 FT NO SMELL IN FLT DECK-PERFORMED DECONTERMINATION OF THE ENVIRONMENTER CONTROL SYSTEM IAW AMM 21-00-00 R/R RECIRCULATION FILTER IAW AMM 21-21-41 NO SMOKE OR SMELL ODOR NOTED AT THIS TIME
